# SDR 2007UALA00682

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 37,881 hours, 4,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP ON LEFT SIDE.  REPLACED FUSES IN EPSU.  CHECKS OK.
